MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 46MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 46MM; HIP COMPONENT
Model Number 38AM4600
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Codes Pain (1994); Reaction (2414); Fluid Discharge (2686)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly the patient has previously underwent a left total hip replacement on (b)(6) 2008.She was presented with left hip pain.Her mri reveals some extensive multi-loculated fluid collection.Her serum chromium and cobalt levels are over 20.A revision to a titanium femoral neck was recommended.She has a body weight of (b)(6) pounds.Revision surgery is set for (b)(6) 2019.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 46MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8736887
Report Number3010536692-2019-00837
Device Sequence Number19476096
Product Code KWA
UDI-Device IdentifierM68438AM46001
UDI-PublicM68438AM46001
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4600
Device Catalogue Number38AM4600
Device Lot Number057436642
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/05/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/26/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR